Narcolepsy medics - update

c_thomas_wild at my-deja.com c_thomas_wild at my-deja.com
Sun Apr 9 14:39:23 EST 2000


Update - You might consider posting to one or both of the Discussion
Forums:
alt.support.sleep-disorder
alt.support.narcolepsy

In article <8ba5bd$gn5$2 at wanadoo.fr>,
  "l.leprince" <l.leprince at wanadoo.fr> wrote:
> I was diagnosed Narcoleptic about 1 year ago and Neurologist told me
to take
> Modafinil 300mg/day.
>
> Today, I take 600mg/day and still do not feel good, fall asleep every
> morning when going to the office, and I also take 100mg Efexor
> (anti-depressant).
>
> Yesterday I met a specialist in sleep disorders who told me to stop
the
> efexor gradually and also to stop the modafinil. I will be treated
with
> methylphenidate (ritalin).
>
> What are the side-effects of the amphetamins in general and of the
ritalin
> in particular ?
>
> Thank you.
>
>


Sent via Deja.com http://www.deja.com/
Before you buy.




More information about the Neur-sci mailing list